# SDR 97FDEA00299

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: A, E

## Discrepancy

PASSING 16,000 FEET ON DESCENT POWER AT IDLE, NR 2 ENGINE FLAMED OUT.  ONLY ABNORMAL INDICATION WAS ZERO OIL PRESSURE. QUANTITY OK WITH N1 ROTATION.  NO N2 WAS OBSERVED.  FOUND OIL SCREEN FULL OF METAL.  REMOVED AND REPLACED NR 2 ENGINE PER WORK CARD 70T0502 AND WORK CARD 70T0301 AND 72T00002.  ALL ENGINE RUNS AND LEAK CHECKS COMPLIED WITH PER TEST A MAINTENANCE MANUAL 72-00.  REQUIRED  ITEM INSPECTION COMPLIED WITH.
